Open Access
Translator Disclaimer
October 2006 Geometric growth for stochastic difference equations with application to branching populations
Miguel González, Manuel Molina, Inés Del Puerto
Author Affiliations +
Bernoulli 12(5): 931-942 (October 2006). DOI: 10.3150/bj/1161614953

Abstract

We investigate the asymptotic behaviour of discrete-time processes that satisfy a stochastic difference equation. We provide conditions to guarantee geometric growth on the whole set where these processes go to infinity. The class of processes considered includes homogeneous Markov chains. The results are of interest in population dynamics. In this work they are applied to two branching populations.

Citation

Download Citation

Miguel González. Manuel Molina. Inés Del Puerto. "Geometric growth for stochastic difference equations with application to branching populations." Bernoulli 12 (5) 931 - 942, October 2006. https://doi.org/10.3150/bj/1161614953

Information

Published: October 2006
First available in Project Euclid: 23 October 2006

zbMATH: 1151.60037
MathSciNet: MR2265669
Digital Object Identifier: 10.3150/bj/1161614953

Keywords: branching processes , Discrete-time processes , homogeneous Markov chains , stochastic difference equations

Rights: Copyright © 2006 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 5 • October 2006
Back to Top